# SDR CKSA98356

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION:  FS1200 RBL95 CNTR WING SKIN HAS CORROSION.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW B747 SRM 57-10-01.  INSTALLED REPAIR IAW AIA EA B4-57-051.  C/W OPEN HOLE HFEC AND SURFACE HFEC IAW B747 NDT MANUAL PART 6 51-00-00 NO CRACKS.  CORROSION TASK CARD NUMBER C53-210-05.  NON-ROUTINE TASK CARD NUMBER 24935.
